The Michigan Mathematical Journal

Holomorphic functions on the polydisc having positive real part.

John N. McDonald

Full-text: Open access

Article information

Source
Michigan Math. J. Volume 34, Issue 1 (1987), 77-84.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
http://projecteuclid.org/euclid.mmj/1029003484

Digital Object Identifier
doi:10.1307/mmj/1029003484

Mathematical Reviews number (MathSciNet)
MR873021

Zentralblatt MATH identifier
0616.32005

Subjects
Primary: 32A10: Holomorphic functions
Secondary: 32E99: None of the above, but in this section

Citation

McDonald, John N. Holomorphic functions on the polydisc having positive real part. Michigan Math. J. 34 (1987), no. 1, 77--84. doi:10.1307/mmj/1029003484. http://projecteuclid.org/euclid.mmj/1029003484.


Export citation